I had my VERY first Depo shot on Nov. 9, that was also the first day of my last period. I was told that my periods should become lighter or stop altogether, but that it would take at least a couple months. I'm now 6 days late. I was just wondering what others have experienced. I'm going to be taking a pregnancy test today, to (hopefully) rule out that possibility. Thanks for any and all advice!Answer Question
Answer by xmkj2011 at 9:01 AM on Dec. 13, 2011
Answer by annanonnymommy at 9:08 AM on Dec. 13, 2011
Answer by Rosehawk at 10:32 AM on Dec. 13, 2011
I had a lot of problems with the depo, and I didn't mind the missed cycles as much as I loathe the additional weight! Took me forever to lose the weight and cycles are still not regulated, and I digress, because the weight is actually still there, lurking on my flabby ass and floppy midsection, mocking me every time I get naked for any purpose...lololol "sigh" I shiver!!!
Answer by subiemama at 11:58 AM on Dec. 13, 2011
Answer by Telephus44 at 3:19 PM on Dec. 15, 2011
Check out some of the top posts today in Groups: